Browse Title Index


 
Issue Title
 
Vol 37, No 2 (2018) ON BOUNDS OF RADIO NUMBER OF CERTAIN PRODUCT GRAPHS Abstract   PDF
D. O. AJAYI, T. C. ADEFOKUN
 
Vol 37, No 2 (2018) ON BOUNDS OF RADIO NUMBER OF CERTAIN PRODUCT GRAPHS Abstract
Deborah Ajayi, Tayo Adefokun
 
Vol 37, No 1 (2018) ON FINITE ELEMENT METHOD FOR LINEAR HYPERBOLIC INTERFACE PROBLEMS Abstract   PDF
MATTHEW O. ADEWOLE
 
Vol 37, No 1 (2018) ON FINITE ELEMENT METHOD FOR LINEAR HYPERBOLIC INTERFACE PROBLEMS Abstract
Matthew Olayiwola Adewole
 
Vol 38, No 2 (2019): : ON HOLOMORPHY OF FENYVES BCI-ALGEBRAS Abstract   PDF
E. ILOJIDE, T. G. JAIYEOLA, M. O. OLATINWO
 
Vol 35, No 2 (2016) ON IDEAL AMENABILITY OF TRIANGULAR BANACH ALGEBRAS Abstract   PDF
O. T. MEWOMO, G. O. OLUKOREDE
 
Vol 38, No 2 (2019): : ON THE DERIVATION OF A NEW FIFTH-ORDER IMPLICIT RUNGE-KUTTA SCHEME FOR STIFF PROBLEMS IN ORDINARY DIFFERENTIAL EQUATION Abstract   PDF
M. E. EHIEMUA, G. U. AGBEBOH
 
Vol 36, No 1 (2017) ON THE GEOMETRIC ERGODICITY OF THE MIXTURE AUTOREGRESSIVE MODEL Abstract   PDF
M. I. AKINYEMI, G. N. BOSHNAKOV
 
Vol 38, No 1 (2019): : ON THE POISEUILLE FLOW OF A THIRD GRADE FLUID IN AN HORIZONTAL CHANNEL Abstract   PDF
O. B. AYENI, F. O. AKINPELU
 
Vol 36, No 2 (2017) ON THE RESPONSE OF A SIMPLY SUPPORTED NON-UNIFORM RAYLEIGH BEAM TO TRAVELLING DISTRIBUTED LOADS Abstract   PDF
S. T. ONI, E. AYANKOP-ANDI
 
Vol 38, No 2 (2019): : ON THE STABILITY AND BOUNDEDNESS OF SOLUTIONS TO CERTAIN SECOND ORDER NONLINEAR STOCHASTIC DELAY DIFFERENTIAL EQUATIONS Abstract   PDF
A. T. ADEMOLA, S. O. AKINDEINDE, B. S. OGUNDARE, M. O. OGUNDIRAN, O. A. ADESINA
 
Vol 38, No 3 (2019): : ON THE TOPOLOGICAL PICARD'S FIXED POINT ITERATIVE ALGORITHM FOR THE SIMPLEX METHOD OF OPTIMIZATION Abstract   PDF
C. E. EZIOKWU
 
Vol 38, No 2 (2019): : PARAMETER UNIFORM NUMERICAL METHOD FOR SINGULARLY PERTURBED PARABOLIC DIFFERENTIAL DIFFERENCE EQUATIONS Abstract   PDF
M. M. WOLDAREGAY, G. F. DURESSA
 
Vol 38, No 3 (2019): : PROFESSOR CHARLES EJIKE CHIDUME Abstract   PDF
EDITOR IN CHIEF
 
Vol 37, No 3 (2018): JNMS PURSUIT DIFFERENTIAL GAME PROBLEM WITH INTEGRAL AND GEOMETRIC CONSTRAINTS IN A HILBERT SPACE Abstract   PDF
J. Rilwan, A. J. Badakaya
 
Vol 35, No 3 (2016) Qualitative Study of the Role of Pap Screening on HPV Transmission Dynamics Abstract   PDF
ALI JAVAME, ABBA B. GUMEL
 
Vol 35, No 2 (2016) REPRESENTATIONS OF FINITE OSBORN LOOPS Abstract   PDF
A. O. ISERE, J. O. ADÉNÍRAN, A. A. A. AGBOOLA
 
Vol 35, No 3 (2016) RESEARCH ON RELATIONSHIP BETWEEN ECONOMICAL PROFIT AND ENVIRONMENTAL POLLUTION OF IMPERFECT PRODUCTION INVENTORY CONTROL PROBLEM Abstract   PDF
D. KHATUA, K. MAITY
 
Vol 39, No 1 (2020): ; SECOND REFINEMENT OF GENERALIZED JACOBI ITERATIVE METHOD FOR SOLVING LINEAR SYSTEM OF EQUATIONS Abstract   PDF
T. K. ENYEW, G. AWGICHEW,, H. HAILE, G. D. ABIE
 
Vol 36, No 3 (2017) SIMPSON'S 3/8-TYPE BLOCK METHOD FOR STIFF SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
O. A. AKINFENWA, R. I. ABDULGANIY, S. A. OKUNUGA, V. IRECHUKWU
 
Vol 35, No 3 (2016) SOLVING IVPs IN ODEs BY USING SOME L-STABLE METHODS IN VARIABLE STEP-SIZE FORMULATION Abstract   PDF
GURJINDER SINGH, V. KANWAR, SAURABH BHATIA
 
Vol 39, No 1 (2020): ; SOME REMARKS ON A PAPER OF MOGBADEMU ET AL. Abstract   PDF
M. H. GULZAR, B. A. ZARGAR, R. AKHTER
 
Vol 36, No 1 (2017) Special Issue in Memory of Professor Anthony Uyi Afuwape Abstract   PDF
ANTHONY UYI AFUWAPE
 
Vol 38, No 2 (2019): : SPECTRAL-BERNSTEIN RESIDUAL METHOD FOR THE SOLUTION OF BOUNDARY VALUE PROBLEM GOVERNING DEFLECTION OF A BEAM VIA MATLAB Abstract   PDF
A. s. OLAGUNJU, M. C. NWONYE
 
Vol 38, No 3 (2019): : SPLIT COMMON FIXED POINT PROBLEM FOR CLASS OF ASYMPTOTICALLY HEMICONTRACTIVE MAPPINGS Abstract   PDF
E. E. CHIMA, M. O. OSILIKE
 
76 - 100 of 112 Items << < 1 2 3 4 5 > >>